RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 3, Pages 179–206 (Mi izv26)  

This article is cited in 5 scientific papers (total in 5 papers)

Surfaces of type K3 over number fields and the Mumford–Tate conjecture. II

S. G. Tankeev

Vladimir State Technical University

Abstract: The Mumford–Tate conjecture is proved for any smooth projective surface of type K3 over a number field.

Full text: PDF file (2183 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:3, 619–646

Bibliographic databases:

MSC: Primary 11G35; Secondary 14J28, 14K15
Received: 23.11.1993

Citation: S. G. Tankeev, “Surfaces of type K3 over number fields and the Mumford–Tate conjecture. II”, Izv. RAN. Ser. Mat., 59:3 (1995), 179–206; Izv. Math., 59:3 (1995), 619–646

Citation in format AMSBIB
\Bibitem{Tan95}
\by S.~G.~Tankeev
\paper Surfaces of type~K3 over number fields and the Mumford--Tate conjecture.~II
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 3
\pages 179--206
\mathnet{http://mi.mathnet.ru/izv26}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347082}
\zmath{https://zbmath.org/?q=an:0895.14011}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 3
\pages 619--646
\crossref{https://doi.org/10.1070/IM1995v059n03ABEH000026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ19700007}


Linking options:
  • http://mi.mathnet.ru/eng/izv26
  • http://mi.mathnet.ru/eng/izv/v59/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Tankeev, “On weights of the $l$-adic representation and arithmetic of Frobenius eigenvalues”, Izv. Math., 63:1 (1999), 181–218  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. G. Tankeev, “The arithmetic and geometry of a generic hypersurface section”, Izv. Math., 66:2 (2002), 393–424  mathnet  crossref  crossref  mathscinet  zmath
    3. François Charles, “On the Picard number of K3 surfaces over number fields”, Algebra Number Theory, 8:1 (2014), 1  crossref
    4. Elsenhans A.-S. Jahnel J., “Examples of surfaces with real multiplication”, LMS J. Comput. Math., 17:SI (2014), 14–35  crossref  mathscinet  isi  scopus
    5. O. V. Oreshkina (Nikolskaya), “O gipotezakh Khodzha, Teita i Mamforda–Teita dlya rassloennykh proizvedenii semeistv regulyarnykh poverkhnostei s geometricheskim rodom 1”, Model. i analiz inform. sistem, 25:3 (2018), 312–322  mathnet  crossref  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:221
    Full text:68
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019